# SDR AALA202512049570

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,873 hours, 29,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE SHOWS SLIGHTLY OFF ITS HOUSING. REPLACED SLIDE FITTING BARREL. PER PER AMM 52-11-00. REINSTALLED L1 DOOR SLIDE PER AMM 25-66-01 AND JOB CARD 08L22125001.
